Resonant rectification of fluctuations in a Brownian ratchet.

Luchinsky, D. G. and Greenall, M. J. and McClintock, Peter V. E. (2000) Resonant rectification of fluctuations in a Brownian ratchet. Physics Letters A, 273 (5-6). pp. 316-321. ISSN 0375-9601

[img]
Preview
PDF (resactplaPostPrint)
resactplaPostPrint.pdf - Accepted Version

Download (124kB)

Abstract

Resonant activation, rectification of fluctuations, and current reversal, are investigated numerically in an asymmetric periodic potential. The results are compared to recent predictions based on the theory of the logarithmic susceptibility. Possible applications are discussed.

Item Type: Journal Article
Journal or Publication Title: Physics Letters A
Additional Information: This is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters A, VOL. 273, ISSUE 5-6, (2000) DOI: 10.1016/S0375-9601(00)00517-X
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 31901
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 10:27
Refereed?: Yes
Published?: Published
Last Modified: 18 Sep 2019 00:32
URI: https://eprints.lancs.ac.uk/id/eprint/31901

Actions (login required)

View Item View Item